Couldn't find what you looking for?

TRY OUR SEARCH!

:'( I've been taking minocycline tablets (100mg) as suggested by my dermatologist for acne treatment... It is acting too slowly but i can see the difference... The saddest part is that I'm gaining weight at a high rate...
i.e. in 6 weeks a 9kg increase...
Pls suggest what to do in this.......... 8-|

Loading...

Like you, I am on minocycline for acne. I started on the drug in June 2006 and started to gain weight in Sept 2006. I cannot be sure that the drug is causing the weight gain because of the 2 month delay, plus I started a FOTKI website on September 1st and became engrossed in the site to the point that I am sure I exercised less. Here is the thing. I have been earnestly trying to lose weight since June 2008 (exercising and cutting back on calories) and have been doing OK with weight loss (9 pounds lost), but it has been VERY difficult for me to lose weight these past 2 months. I used to have a fairly easy time losing weight. At this point I truly am wondering if my difficulty losing weight has anything to do with the minocycline.
Reply

Loading...

I too am having issues with weight gain. I have gained 30 pounds, I have never dieted in my life and am extremely active. My cystic acne is a thing of the horrid memories at the moment. I am terrified to take myself off the only med in my 45 years that has worked, so I guess I will be obese and pain free. %-)
Reply

Loading...

Get off the Minocycline. Go see a skin specialist (not a GP) and have him put you on Roacutane for your cystic acne. You cannot take Minocycline long-term and it will ruin your immune system. You will need to be under medical supervision while taking Roacutane and also have blood tests to check your liver, but it will be for about 3 months only. It will clear your acne permanently. Minocycline will only make your acne disappear as long as you take it, then it returns. And it ruins your stomach and causes huge weight gain. I will never touch the stuff again.
Reply

Loading...


I am taking minocyine (100 mg) twice daily for an auto immune disease c called, Pemphigus Foliocious....it is helping..thank God....however I have gone from 109 in May of 2014 to 125 today....December 2014!!!! Sad thing is...I don't eat much at all!!! I really don't know what to do!!! I am afriad to go off of the meds!!! Anyone out there with any ideas!!!!
Julia
Reply

Loading...

I have been taking minocycline for two weeks. I have been seeing a small difference on my acne, but seens I started I have gain ten pounds, I don't know for sure if it's because of the pill, but if you figure it out i would love to know.
Reply

Loading...

I feel like I am starving all the time while taking this medication. I take it for Rosacea Flare ups. Anyone else have this side effect?
Reply

Loading...

I have been on Minocycline for a little over 5 months and I too am gaining weight. I just feel bloated and I am not over eating or drinking. I am taking the drug for Ocular Rosatia ( dry eyes) and that is so painful I hate to go off the drug. I do NOT have an answer, I wish I did, but you are not alone.
Reply

Loading...

Yes I am having the same problem
Reply

Loading...

I had to google minocycline and weight gain because for 2 years I have been maintaining weight at 105 and then jumped to 110 all of a sudden. I am taking minocycline for my cystic acne. I have it really bad and this is helping a lot but geez.... at the expense of weight continuing to creep up. doctors say it doesn't cause weight gain but I have to disagree. I need to find something else to relieve me from my cystic acne but not just shoot my weight up. if anybody out there has a remedy for cystic acne please post

Reply

Loading...